Monday, November 24, 2008

Here Goes Round 2

I know I haven't posted since the night before I downed Round 1's chemo cocktail. Sorry about that. Thank God round 1 is over. Bartender, I don't think I'll have another. Goodbye and good riddance red devil-Adramiacin and Cytoxin. I have no idea how to spell those words and no desire to learn since I hope I never see them again! ;)

Ok, fit thrown, now it's onto Round 2. In an hour or so, some of my tennis buds are picking me up to take me to my next chemo cocktail, of Taxol and Herceptin. I'm pretty sure I spelled Herceptin right. I'll let you know if I feel like doing a spell check on Taxol, depending on how I cope with it. Truth is, if I don't like them, I'd prefer spelling them wrong because I'm pretty sure it makes me feel better.

The good thing about Round 2, is that I get three weeks in between each treatment now! That is an extra good week, and that is really something to look forward to, and to be thankful for!

Speaking of being thankful, I am thankful for my tennis buds, who are just now beginning to show up to take me to watch me down my chemo cocktail. I do so hate drinking alone; but this is one drink I wouldn't share. Anyway, we will have our own little turkey day together, as one of them is bringing turkey sandwiches for lunch. Yum-o.

My ride beckons...

Cheers and bottoms up,
Joules

4 comments:

Anonymous said...

Hi Julie - Is this new round supposed to be easier or harder as far as making you feel ill? Thank God for good friends - my thanks to the tennis buds and hope I get to meet them some day. Is the mini up and running yet?
Love,
Sis Chris

Anonymous said...

Hi Joules! I pray for your continued strength and I'm so glad the treatments are getting more infrequent! I hope they get easier for you each time around.
Prayers and best wishes,
Angela

Julie Evans said...

Chrees-This round is supposed to be easier for 80%ish, so hopefully I fall in there. Nausea is not supposed to be one of the side effects (though I am still on anti-nausea meds around the clock for 3 days, and 4 if I need it). There are dif side effects with taxol-tingling/numbness in digits, which I haven't experienced yet, and muscular ache in thighs, which seems to be amping up in me.

As for the mini, he did come home from the mini doc in time to celebrate his 4th birthday with me on the 17th. Of course I had no time to plan a party, but Amanda and I did take a little mini roadtrip with him to a concert last weekend and we let a valet park him where all the special and birthday cars go.

Betty E said...

Hi Julie -
I am thinking of you often and hope this cocktail is much easier for you. And I have often thought of Job and how life can feel that way at time. What I have realized, however, is that I'm not as Job-y as you. You are an inspiration. I continue to pray for you and hope things only continue to get better.